MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the mid right coronary artery.A 3.50x24mm synergy ii drug-eluting stent was advanced for treatment.However, difficulty advancing with the device was encountered.When the device was removed, it was noted that the stent was damaged.The procedure was completed with no patient harm reported.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the mid right coronary artery.A 3.50x24mm synergy ii drug-eluting stent was advanced for treatment.However, difficulty advancing with the device was encountered.When the device was removed, it was noted that the stent was damaged.The procedure was completed with no patient harm reported.Synergy ii us mr 3.50 x 24 mm stent delivery system was returned for analysis.A visual examination of the stent found damage to the mid-section of the stent.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and the inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8047880
Report Number2134265-2018-62648
Device Sequence Number1438252
Product Code NIQ
UDI-Device Identifier08714729840244
UDI-Public08714729840244
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0022094010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR